# SDR NACA20110011

- Difficulty date: January 31, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AFT CARGO PIT, STA 847 AT LWR DOOR STOP, BETWEEN STR 23R & 24R.  REPAIRED CRACK ON FRAME AFT CARGO PIT STA 847 AT LOWER DOOR STOP BETWEEN STR 23R & STR 24R.  REPAIRED IAW SB737-53-1096, GROUP 3, FIG 3 PG 27 REV 5.
